Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 490689, 4 pages
Research Article

Numerical Solution for IVP in Volterra Type Linear Integrodifferential Equations System

1Department of Mathematics, Ferdowsi University of Mashhad, Mashhad, Iran
2Department of Mathematics, Universiti Putra Malaysia, 43400 Serdang, Selangor, Malaysia

Received 23 May 2013; Accepted 9 July 2013

Academic Editor: Santanu Saha Ray

Copyright © 2013 F. Ghomanjani et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [4 citations]

The following is the list of published articles that have cited the current article.

  • F. Ghomanjani, and A. V. Kamyad, “Bezier Curves Method for Fourth-Order Integrodifferential Equations,” Abstract and Applied Analysis, 2013. View at Publisher · View at Google Scholar
  • F. Ghomanjani, A. Kılıçman, and F. Akhavan Ghassabzade, “Numerical Solution of Singularly Perturbed Delay Differential Equations with Layer Behavior,” Abstract and Applied Analysis, vol. 2014, pp. 1–4, 2014. View at Publisher · View at Google Scholar
  • F. Ghomanjani, M. H. Farahi, and N. Pariz, “A new approach for numerical solution of a linear system with distributed delays, Volterra delay-integro-differential equations, and nonlinear Volterra-Fredholm integral equation by Bezier curves,” Computational and Applied Mathematics, 2015. View at Publisher · View at Google Scholar
  • R. Chandra Guru Sekar, and K. Murugesan, “System of linear second order Volterra integro-differential equations using Single Term Walsh Series technique,” Applied Mathematics and Computation, vol. 273, pp. 484–492, 2016. View at Publisher · View at Google Scholar